# SDR DALA2022021500954

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 40,904 hours, 21,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 - COLDWORK HOLE A AND HOLE B FR35 LH. CORRECTIVE ACTION: PERFORMED COLD WORK HOLE A AND HOLE B FR35 LH AS PER WORK CARD 5311-01171-03A AND AS PER A319 SRM-51-48-00. (2119602)
